# SDR QXEA2015021500085

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 19,807 hours, 21,200 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transducer
- Part number: C1486651
- Condition: Malfunctioned
- Location: Te Flap Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAP POWER CAUTION LIGHT DSCENDING THROUGH 8000 FEET, FLAP LEVER WAS NOT TESTED. RETURN TO FIELD.  LANDING UNEVENTFUL.  REPLACED THE RT FLAP POSITION TRANSDUCER RETURNED TO SERVICE.
